Інтегровні геодезичні потоки на трубчастих підмноговидах.

Томас Уотерс

Анотація


В даній роботі ми будуємо новий клас поверхонь, які мають інтегровні геодезичні потоки (в сенсі Ліувілля).
Це зроблено за допомогою узагальнення поняття трубки навколо кривої в $3$-вимірному многовиді і, використовуючи поля Якобі,
отримуємо умови, за яких метрика на узагальненому трубчастому підмноговиді допускає циклічну координату.
Ми також наводимо кілька прикладів, які показують, що ці спеціальні поверхні можуть бути достатньо складними.

Ключові слова


Геодезична; інтегровність; поле Якобі; трубка

Повний текст:

PDF (English)

Посилання


Manuel Barros. General helices and a theorem of Lancret. Proc. Amer. Math. Soc., 125(5):1503–1509, 1997.

A. Bolsinov. Integrable geodesic flows on Riemannian manifolds. Journal of Mathematical Sciences, 123(4):4185–4197, 2004.

Alexey V. Bolsinov, Boˇzidar Jovanović. Integrable geodesic flows on Riemannian manifolds: construction and obstructions. In Contemporary geometry and related topics, pages 57–103. World Sci. Publ., River Edge, NJ, 2004.

Thierry Combot, Thomas Waters. Integrability conditions of geodesic flow on homogeneous Monge manifolds. Ergodic Theory Dynam. Systems, 35(1):111–127, 2015.

Manfredo Perdigão do Carmo. Riemannian geometry. Mathematics: Theory & Applications. Birkhäuser Boston, Inc., Boston, MA, 1992. Translated from the second Portuguese edition by Francis Flaherty.

Holger R. Dullin, Vladimir S. Matveev. A new integrable system on the sphere. Math. Res. Lett., 11(5-6):715–722, 2004.

Alfred Gray. Tubes. Addison-Wesley Publishing Company, Advanced Book Program, Redwood City, CA, 1990.

Eugene Gutkin. Curvatures, volumes and norms of derivatives for curves in Riemannian manifolds. J. Geom. Phys., 61(11):2147–2161, 2011.

Jorge V. José, Eugene J. Saletan. Classical dynamics. Cambridge University Press, Cambridge, 1998. A contemporary approach.

Wilhelm P. A. Klingenberg. Riemannian geometry, volume 1 of De Gruyter Studies in Mathematics. Walter de Gruyter & Co., Berlin, second edition, 1995.

Takashi Sakai. Riemannian geometry, volume 149 of Translations of Mathematical Monographs. American Mathematical Society, Providence, RI, 1996. Translated from the 1992 Japanese original by the author.

Serge Tabachnikov. Geometry and billiards, volume 30 of Student Mathematical Library. American Mathematical Society, Providence, RI; Mathematics Advanced Study Semesters, University Park, PA, 2005.

Michiko Tamura. Surfaces which contain helical geodesics in the 3-sphere. Mem. Fac. Sci. Eng. Shimane Univ. Ser. B Math. Sci., 37:59–65, 2004.

T. J. Waters. Non-integrability of geodesic flow on certain algebraic surfaces. Phys. Lett. A, 376(17):1442–1445, 2012.

Thomas Waters. Bifurcations of the conjugate locus. J. Geom. Phys., 119:1–8, 2017.

Thomas J. Waters. Regular and irregular geodesics on spherical harmonic surfaces. Phys. D, 241(5):543–552, 2012.




DOI: http://dx.doi.org/10.15673/tmgc.v10i3-4.770

Посилання

  • Поки немає зовнішніх посилань.